# SDR AALA202210184548

- Difficulty date: October 17, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 79,467 hours, 10,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTING ON SEATS AT ROWS 13 TO 25 BOTH AISLES, RIGHT HAND CEILING EMERGENCY LIGHTS ROWS 17 TO 25, AND DOOR 3R OVERHEAD EMERGENCY LIGHTS INOPERATIVE. REPLACED EMERGENCY LIGHTING BATTERY PACK POWER SUPPLY M33404 BATTERY PACK PER AMM 33-51-06.
